# SDR SWAA082262

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 40,586 hours, 33,630 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND NLG W/W CEILING PANEL WEB CUTOUT CRACKED AT BS 252, RBL 8.  REPAIRED WEB PER ACO.
